Works matching DE "NONLINEAR Schrodinger equation"
Results: 2084
New asymptotic lower bound for the radius of analyticity of solutions to nonlinear Schrödinger equation.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 5, p. 815, doi. 10.1142/S0219530524500039
- By:
- Publication type:
- Article
Gabor products and a phase space approach to nonlinear analysis.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 6, p. 1417, doi. 10.1142/S0219530523500252
- By:
- Publication type:
- Article
On the regularity of multilinear Schrödinger integral operators.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 2, p. 385, doi. 10.1142/S0219530522500099
- By:
- Publication type:
- Article
Normalized Solutions of Fractional Schrödinger Equations with Combined Nonlinearities in Exterior Domains.
- Published in:
- Acta Applicandae Mathematicae, 2025, v. 196, n. 1, p. 1, doi. 10.1007/s10440-025-00713-1
- By:
- Publication type:
- Article
Regular Polygonal Vortex Filament Evolution and Exponential Sums.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 194, n. 1, p. 1, doi. 10.1007/s10440-024-00697-4
- By:
- Publication type:
- Article
Improved error bounds on a time splitting method for the nonlinear Schrödinger equation with wave operator.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 6, p. 1, doi. 10.1002/num.23139
- By:
- Publication type:
- Article
Uniform and optimal error estimates of a nested Picard integrator for the nonlinear Schrödinger equation with wave operator.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 6, p. 1, doi. 10.1002/num.23135
- By:
- Publication type:
- Article
Two‐grid finite element method on grade meshes for time‐fractional nonlinear Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 2, p. 1, doi. 10.1002/num.23073
- By:
- Publication type:
- Article
Conservative EQ1rot nonconforming FEM for nonlinear Schrödinger equation with wave operator.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 1, p. 1, doi. 10.1002/num.23057
- By:
- Publication type:
- Article
Conformal structure‐preserving method for two‐dimensional damped nonlinear fractional Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 4, p. 3195, doi. 10.1002/num.23005
- By:
- Publication type:
- Article
L<sup>p</sup> error estimate of nonlinear Schrödinger equation using a two‐grid finite element method.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 4, p. 2865, doi. 10.1002/num.22991
- By:
- Publication type:
- Article
Conformal structure‐preserving schemes for damped‐driven stochastic nonlinear Schrödinger equation with multiplicative noise.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 2, p. 1706, doi. 10.1002/num.22951
- By:
- Publication type:
- Article
On the compact difference scheme for the two‐dimensional coupled nonlinear Schrödinger equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 1, p. 65, doi. 10.1002/num.22855
- By:
- Publication type:
- Article
A conservative difference scheme with optimal pointwise error estimates for two‐dimensional space fractional nonlinear Schrödinger equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 1, p. 4, doi. 10.1002/num.22788
- By:
- Publication type:
- Article
Time–space Jacobi pseudospectral simulation of multidimensional Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1725, doi. 10.1002/num.22605
- By:
- Publication type:
- Article
On the L<sup>∞</sup> convergence of a conservative Fourier pseudo‐spectral method for the space fractional nonlinear Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1591, doi. 10.1002/num.22599
- By:
- Publication type:
- Article
A robust scheme based on novel‐operational matrices for some classes of time‐fractional nonlinear problems arising in mechanics and mathematical physics.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 6, p. 1566, doi. 10.1002/num.22492
- By:
- Publication type:
- Article
Fourier spectral method with an adaptive time strategy for nonlinear fractional Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 4, p. 823, doi. 10.1002/num.22453
- By:
- Publication type:
- Article
Error estimates of structure‐preserving Fourier pseudospectral methods for the fractional Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 2, p. 369, doi. 10.1002/num.22432
- By:
- Publication type:
- Article
Optimal error estimate of a conformal Fourier pseudo‐spectral method for the damped nonlinear Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 4, p. 1422, doi. 10.1002/num.22264
- By:
- Publication type:
- Article
Superconvergence analysis of Crank-Nicolson Galerkin FEMs for a generalized nonlinear Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 2, p. 799, doi. 10.1002/num.22230
- By:
- Publication type:
- Article
Two-grid method for two-dimensional nonlinear Schrödinger equation by finite element method.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 2, p. 385, doi. 10.1002/num.22193
- By:
- Publication type:
- Article
Structure-preserving Gauss methods for the nonlinear Schrödinger equation.
- Published in:
- Calcolo, 2021, v. 58, n. 2, p. 1, doi. 10.1007/s10092-021-00405-w
- By:
- Publication type:
- Article
Finite difference scheme for a higher order nonlinear Schrödinger equation.
- Published in:
- Calcolo, 2019, v. 56, n. 4, p. N.PAG, doi. 10.1007/s10092-019-0336-1
- By:
- Publication type:
- Article
On perturbation of a functional with the mountain pass geometry.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 649, doi. 10.1007/s00526-013-0595-7
- By:
- Publication type:
- Article
Stationary solutions of the nonlinear Schrödinger equation with fast-decay potentials concentrating around local maxima.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 1/2, p. 243, doi. 10.1007/s00526-012-0518-z
- By:
- Publication type:
- Article
Schrödinger-Poisson systems in the 3-sphere.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 1/2, p. 25, doi. 10.1007/s00526-012-0509-0
- By:
- Publication type:
- Article
Optical Soliton Perturbation with Parabolic Law Nonlinearity.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 3, p. 155, doi. 10.3390/universe9030155
- By:
- Publication type:
- Article
Noncommutative Reduction of Nonlinear Schrödinger Equation on Lie Groups.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 9, p. 445, doi. 10.3390/universe8090445
- By:
- Publication type:
- Article
The interior-boundary Strichartz estimate for the Schrödinger equation on the half-line revisited.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 8, p. 3323, doi. 10.55730/1300-0098.3335
- By:
- Publication type:
- Article
EXISTENCE AND ASYMPTOTICAL BEHAVIOR OF GROUND STATE SOLUTIONS FOR FRACTIONAL SCHRÖDINGER-KIRCHHOFF TYPE EQUATIONS.
- Published in:
- Fixed Point Theory, 2024, v. 25, n. 1, p. 399, doi. 10.24193/fpt-ro.2024.1.25
- By:
- Publication type:
- Article
Fast high-accuracy compact conservative difference schemes for solving the nonlinear Schrödinger equation.
- Published in:
- Journal of Difference Equations & Applications, 2022, v. 28, n. 1, p. 10, doi. 10.1080/10236198.2021.2012568
- By:
- Publication type:
- Article
On the exact and numerical complex travelling wave solution to the nonlinear Schrödinger equation.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 2, p. 195, doi. 10.1080/10236198.2021.1881070
- By:
- Publication type:
- Article
Three-Dimensional Rogue Waves in Earth's Ionosphere.
- Published in:
- Galaxies (2075-4434), 2021, v. 9, n. 3, p. 48, doi. 10.3390/galaxies9030048
- By:
- Publication type:
- Article
Dust-Acoustic Rogue Waves in an Electron-Positron-Ion-Dust Plasma Medium.
- Published in:
- Galaxies (2075-4434), 2021, v. 9, n. 2, p. 31, doi. 10.3390/galaxies9020031
- By:
- Publication type:
- Article
Freak Wave Prediction Based on the Nonlinear Schrödinger Equation.
- Published in:
- Journal of Coastal Research, 2020, v. 99, p. 310, doi. 10.2112/SI99-043.1
- By:
- Publication type:
- Article
Modulational instability of obliquely interacting capillary-gravity waves over infinite depth.
- Published in:
- Archives of Mechanics, 2021, v. 73, n. 5/6, p. 583, doi. 10.24423/aom.3777
- By:
- Publication type:
- Article
Renormalized vibrations and normal energy transport in 1d FPUlike discrete nonlinear Schrödinger equations.
- Published in:
- Scientific Reports, 2018, p. 1, doi. 10.1038/s41598-018-23719-2
- By:
- Publication type:
- Article
A note on the inhomogeneous fractional nonlinear Schrödinger equation.
- Published in:
- Arabian Journal of Mathematics, 2024, v. 13, n. 2, p. 389, doi. 10.1007/s40065-023-00451-y
- By:
- Publication type:
- Article
Coupled nonlinear Schrödinger equations with harmonic potential.
- Published in:
- Arabian Journal of Mathematics, 2018, v. 7, n. 3, p. 195, doi. 10.1007/s40065-017-0192-2
- By:
- Publication type:
- Article
Blow-up solutions with minimal mass for nonlinear Schrödinger equation with variable potential.
- Published in:
- Advances in Nonlinear Analysis, 2022, v. 11, n. 1, p. 58, doi. 10.1515/anona-2020-0185
- By:
- Publication type:
- Article
Exponential stability of the nonlinear Schrödinger equation with locally distributed damping on compact Riemannian manifold.
- Published in:
- Advances in Nonlinear Analysis, 2021, v. 10, n. 1, p. 569, doi. 10.1515/anona-2020-0149
- By:
- Publication type:
- Article
Blow-up of solutions to cubic nonlinear SchrĀdinger equations with defect: The radial case.
- Published in:
- Advances in Nonlinear Analysis, 2017, v. 6, n. 2, p. 183, doi. 10.1515/anona-2016-0238
- By:
- Publication type:
- Article
High-order schemes for the fractional coupled nonlinear Schrödinger equation.
- Published in:
- Networks & Heterogeneous Media, 2023, v. 18, n. 4, p. 1, doi. 10.3934/nhm.2023063
- By:
- Publication type:
- Article
A linearly implicit energy-preserving exponential time differencing scheme for the fractional nonlinear Schrödinger equation.
- Published in:
- Networks & Heterogeneous Media, 2023, v. 18, n. 3, p. 1, doi. 10.3934/nhm.2023048
- By:
- Publication type:
- Article
Application of Improved SPH Method in Solving Time Fractional Schrödinger Equation.
- Published in:
- International Journal of Computational Methods, 2024, v. 21, n. 6, p. 1, doi. 10.1142/S0219876224500130
- By:
- Publication type:
- Article
Investigation of four-wave mixing in flared-waveguide quantum-dot semiconductor optical amplifiers.
- Published in:
- Applied Physics B: Lasers & Optics, 2023, v. 129, n. 4, p. 1, doi. 10.1007/s00340-023-08001-2
- By:
- Publication type:
- Article
100-W 430-ps all-fiber picosecond laser by using 10-/130-μm ytterbium-doped double-clad fiber and its application in SCS.
- Published in:
- Applied Physics B: Lasers & Optics, 2015, v. 118, n. 3, p. 369, doi. 10.1007/s00340-014-5993-9
- By:
- Publication type:
- Article
Inhomogeneous turbulence for the Wick Nonlinear Schrödinger equation.
- Published in:
- Communications on Pure & Applied Mathematics, 2024, v. 77, n. 11, p. 4100, doi. 10.1002/cpa.22198
- By:
- Publication type:
- Article
The Calogero–Moser derivative nonlinear Schrödinger equation.
- Published in:
- Communications on Pure & Applied Mathematics, 2024, v. 77, n. 10, p. 4008, doi. 10.1002/cpa.22203
- By:
- Publication type:
- Article